Alert archive / Indiana / River Flood Warnings in 2019

River Flood Warning 102, NWS Indianapolis, IN

February 7, 2019Hendricks County, Morgan County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 7, 2019, 5:35 PM EST for Hendricks County, Morgan County, Indiana. It took effect at Feb 7, 2019, 6:38 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2019, 5:35 PM EST (22:35 UTC)
In effect from
Feb 7, 2019, 6:38 PM EST
Expired
Feb 8, 2019, 8:12 AM EST
In force
14 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Hendricks County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Lick Creek at Mooresville (MOOI3).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03353800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 7, 3:20 PM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 7, 3:20 PM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
320 PM EST Thu Feb 7 2019

.UPDATE...
The LONG TERM and Aviation Sections have been updated below.

&&

.SYNOPSIS...
Issued at 205 PM EST Thu Feb 7 2019

Strong low pressure over Illinois is expected push to the Great
lakes this afternoon and drag a cold front across central Indiana
by early evening. Rain showers along with a few thunderstorms are
expected to continue this afternoon along and ahead of the front.

Cold Canadian high pressure is expected to build across Indiana
tonight and Friday in the wake of the front. This will bring dry
weather along with much colder temperatures for the first part of
the weekend.

A warm front will return to Central Indiana late on
Sunday...bringing precipitation chances back to the state on
Sunday afternoon. Precipitation chances are expected to linger
across the state through at least Tuesday as the frontal boundary
lingers near the area and another low pressure system is expected
to arrive from the southwest.

&&

.NEAR TERM /Tonight/...

Issued at 205 PM EST Thu Feb 7 2019

Surface analysis early this afternoon shows low pressure in place
across northern Illinois...along with a cold front stretching
southward to southern Illinois and eastern Arkansas. Radar shows
abundant rain showers across southern Central Indiana with a line
of embedded thunderstorms pushing across the southern forecast
area. GOES16 shows a stream of tropical moisture pushing
northeast across Arkansas to Indiana and Ohio. Heavy rains were
resulting in flooding across Central Indiana. Will continue high
pops and the flood watch through the afternoon hours as rain and
flooding is expected to be ongoing for several more hours.

The GFS and NAM suggest the surface front will be east of Central
Indiana by 00Z. This should bring a quick end to all of the
ongoing precipitation. Forecast soundings and time heights show
plentiful dry air arriving this evening and overnight with
subsidence within the column. Thus will trend toward a dry
forecast overnight...along with decreasing clouds by morning.
Strong cold air advection is expected within the wake of the front
as the models suggest 850mb temps falling toward -13C by 12Z.
Furthermore a strong lower level pressure gradient is expected
overnight and this along with the cold front will result in sub
zero wind chills on Friday morning. However at this time values do
not appear high enough to suggest an advisory will be needed.
Given the cold air advection will trend lows at or below the
forecast builder blends.

&&

.SHORT TERM /Friday through Sunday/...

Issued at 205 PM EST Thu Feb 7 2019

Dry and cold weather is expected on Friday. this will persist
through at least Sunday morning when a warm front arrives from
southern Central Indiana. Forecast soundings and Time heights show
a very dry column across Central Indiana on Friday through
Saturday Night along with good subsidence. This will be due to a
few features...namely the weak upper ridging that will be
established over the weekend over the plains states...resulting
in strong lee side subsidence and a strong associated surface High
pressure system. With unreachable convective temperatures along
with anti-cyclonic lower level flow in place...only partly cloudy
skies will be expected from some passing high cirrus. Thus will
use a partly cloud sky and dry weather through Saturday night.
Given the cold air mass will trend temperatures at or below the
forecast builder blends.

By Sunday the strong high pressure system will have drifted east
of Indiana and a more zonal flow will be in place aloft. This will
result in the beginning of a more southerly surface
flow...allowing moisture o return . The GFS shows a short wave
passing through the Ohio valley on Sunday as a surface warm
frontal boundary sets up amid the return flow from the departing
high. These features should be enough to allow a return of pops to
the forecast. Forecast soundings suggest precipitation should
begin as snow on Sunday as the forecast soundings appear saturated
and below freezing during the afternoon and evening. At the
moment...some light accumulations appear possible given the
expected cold ground. Will trend pops higher and high temps on
Sunday cooler than the blends.

&&

.LONG TERM /Sunday night through Thursday/...

Issued at 316 PM EST Thu Feb 7 2019

More seasonable conditions will be in place for the long term.
Brief upper ridging will move through, but at the same time a
front will approach from the south. Best chances for precipitation
will move in from the south. Better upper forcing will move in by
Monday night. Temperatures will be running near to below normal
(with the exception of Tuesday highs which will be a bit warmer)
and so these precip chances will be in the form of snow at night,
with a rain/snow mix possible at times during the day, changing
over to rain on Tuesday. By Tuesday afternoon dry weather could
move in, but the pattern is looking fairly progressive so other
small upper waves could bring more chances in as we get closer.

&&

.AVIATION /Discussion for 072100z TAF issuance/...

Issued at 316 PM EST Thu Feb 7 2019

Updating current conditions. Thunder has moved out of the sites,
but low ceilings remain and will build back in judging by upstream
satellite and observations. May push back timing of potential rise
to VFR. Previous discussion follows...

Ceilings will continue to be low and then do some bouncing before
dropping again. Cold front (currently across central Illinois at
17z) will pass through from northwest to southeast this evening.
Winds behind the front will pick up out of the northwest and could
see gusts of 30 to 35 kts with that. Could see VFR late during
the overnight hours, but not high confidence.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 AM EST Friday for INZ039>042-045>049-051>057-
060>065-067>072.

Wind Advisory until 7 AM EST Friday for INZ021-028>031-035>049-
051>057-062>065-070>072.

&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....CP
AVIATION...CP
Hazardous weather outlook, Feb 7, 3:52 PM EST, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
352 PM EST Thu Feb 7 2019

INZ021-028>031-035>038-043-044-082100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Vermillion-Parke-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton,
Newport, and Rockville
352 PM EST Thu Feb 7 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Heavy rain causing flooding. Strong wind gusts this evening
into the overnight. A WIND ADVISORY is in effect until 700 AM.

Hazards: Heavy rainfall producing flooding. Floodwater ponding on
area roads will freeze tonight resulting in icy spots on roadways.
Wind gusts to 45 mph tonight. Subzero wind chills developing late
tonight.

Timing: Heavy rainfall possible through 700 PM. Strong wind gusts
after the cold front passes this evening into the overnight. Freezing
flood waters on roads and sub zero wind chills after midnight.

Discussion: Rain will taper off this afternoon as a strong cold
front passing this evening will bring gusty wind and rapidly falling
temperatures.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: A series of storm systems will bring the threat for
unsettled weather Sunday through the middle of next week. There is
potential for light snowfall accumulations...especially Sunday and
Monday.

Subzero wind chills are possible Friday and Friday night.

River and lowland flooding will linger into next week.

Discussion: Dry and much colder weather will return for Friday and
Saturday before the pattern becomes more active again. A series of
storm systems will impact central indiana and the Ohio Valley Sunday
through the middle of next week. Light snow accumulations are
possible Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to provide rainfall and flooding reports
through this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ060-061-067>069-082100-
Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Sullivan, Linton, Bloomfield, Vincennes,
Washington, Loogootee, and Shoals
352 PM EST Thu Feb 7 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Heavy rain causing flooding. Strong wind gusts this evening
into the overnight. A FLOOD WATCH is in effect until 100 AM.

Hazards: Heavy rainfall producing flooding. Floodwater ponding on
area roads will freeze tonight resulting in icy spots on roadways.
Wind gusts to 40 mph tonight. Subzero wind chills developing late
tonight.

Timing: Heavy rainfall possible through 700 PM. Strong wind gusts
after the cold front passes this evening into the overnight. Freezing
flood waters on roads and sub zero wind chills after midnight.

Discussion: Rain will taper off this afternoon as a strong cold
front passing this evening will bring gusty wind and rapidly falling
temperatures.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: A series of storm systems will bring the threat for
unsettled weather Sunday through the middle of next week. There is
potential for light snowfall accumulations...especially Sunday and
Monday.

Subzero wind chills are possible Friday and Friday night.

River and lowland flooding will linger into next week.

Discussion: Dry and much colder weather will return for Friday and
Saturday before the pattern becomes more active again. A series of
storm systems will impact central indiana and the Ohio Valley Sunday
through the middle of next week. Light snow accumulations are
possible Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to provide rainfall and flooding reports
through this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ039>042-045>049-051>057-062>065-070>072-082100-
Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock-
Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown-
Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of Fishers, Carmel, Noblesville, Anderson,
Muncie, Winchester, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Bloomington, Nashville, Columbus,
Greensburg, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
352 PM EST Thu Feb 7 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Heavy rain causing flooding. Strong wind gusts this evening
into the overnight. A FLOOD WATCH is in effect until 100 AM. A WIND
ADVISORY is in effect until 700 AM.

Hazards: Heavy rainfall producing flooding. Floodwater ponding on
area roads will freeze tonight resulting in icy spots on roadways.
Wind gusts to 45 mph tonight. Subzero wind chills developing late
tonight.

Timing: Heavy rainfall possible through 700 PM. Strong wind gusts
after the cold front passes this evening into the overnight. Freezing
flood waters on roads and sub zero wind chills after midnight.

Discussion: Rain will taper off this afternoon as a strong cold
front passing this evening will bring gusty wind and rapidly falling
temperatures.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: A series of storm systems will bring the threat for
unsettled weather Sunday through the middle of next week. There is
potential for light snowfall accumulations...especially Sunday and
Monday.

Subzero wind chills are possible Friday and Friday night.

River and lowland flooding will linger into next week.

Discussion: Dry and much colder weather will return for Friday and
Saturday before the pattern becomes more active again. A series of
storm systems will impact central indiana and the Ohio Valley Sunday
through the middle of next week. Light snow accumulations are
possible Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to provide rainfall and flooding reports
through this evening in addition to any severe reports.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

PUMA

In the hours before

Local storm report, Feb 7, 4:44 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HEAVY RAIN       EDINBURGH               39.35N 85.97W
02/07/2019  M5.13 INCH       JOHNSON            IN   FIRE DEPT/RESCUE

            2 DAY TOTAL.

&&

AW
Local storm report, Feb 7, 4:46 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      2 WSW GREENWOOD         39.60N 86.14W
02/07/2019                   JOHNSON            IN   FIRE DEPT/RESCUE

            FIRE DEPARTMENT ADVISES WATER FLOWING OVER
            NUMEROUS ROADS CURRENTLY IN JOHNSON COUNTY
            WITH SWIFT WATER RESCUE JUST COMPLETED NEAR
            GREENWOOD.

&&

AW
Local storm report, Feb 7, 4:49 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     FLASH FLOOD      1 ENE SELMA             40.19N 85.26W
02/07/2019                   DELAWARE           IN   LAW ENFORCEMENT

            WATER REPORTED FLOWING OVER NUMEROUS ROADS
            IN EASTERN DELEWARE COUNTY WITH AT LEAST ONE
            REPORT OF CAR STALLING.

&&

AW
Local storm report, Feb 7, 5:25 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HEAVY RAIN       5 SW BLOOMINGTON        39.12N 86.59W
02/07/2019  M5.70 INCH       MONROE             IN   PUBLIC

            STORM TOTAL RAIN.

&&

AW
Local storm report, Feb 7, 5:27 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       3 SE BLOOMINGTON        39.14N 86.49W
02/07/2019  M5.49 INCH       MONROE             IN   MESONET

            MESONET STATION D4914, 2 SE BLOOMINGTON. STORM TOTAL

0516 PM     HEAVY RAIN       5 ESE FREEDOM           39.19N 86.78W
02/07/2019  M4.98 INCH       OWEN               IN   MESONET

            MESONET STATION D0251, 7 S SPENCER. STORM TOTAL

0502 PM     HEAVY RAIN       3 NNW SMITHVILLE        39.11N 86.54W
02/07/2019  M4.54 INCH       MONROE             IN   MESONET

            MESONET STATION F3916, 3 NW SMITHVILLE. STORM TOTAL

0514 PM     HEAVY RAIN       6 NW HARRODSBURG        39.07N 86.63W
02/07/2019  M4.39 INCH       MONROE             IN   MESONET

            MESONET STATION AP832, 8 SW BLOOMINGTON. STORM TOTAL

0509 PM     HEAVY RAIN       3 N BARTLETTSVILLE      39.01N 86.44W
02/07/2019  M4.14 INCH       MONROE             IN   MESONET

            MESONET STATION HDRI3, 9 NE OOLITIC.  STORM TOTAL

0517 PM     HEAVY RAIN       1 ENE BLOOMINGTON       39.17N 86.50W
02/07/2019  M4.07 INCH       MONROE             IN   MESONET

            MESONET STATION AU627, 1 ENE BLOOMINGTON. STORM TOTAL

0517 PM     HEAVY RAIN       4 WNW MANILLA           39.60N 85.69W
02/07/2019  M4.06 INCH       SHELBY             IN   MESONET

            MESONET STATION D4200, 4 WNW MANILLA. STORM TOTAL

0500 PM     HEAVY RAIN       1 SSW COLUMBUS          39.20N 85.92W
02/07/2019  M4.00 INCH       BARTHOLOMEW        IN   MESONET

            MESONET STATION BAKI3, COLUMBUS. STORM TOTAL

0445 PM     HEAVY RAIN       2 NNW SEYMOUR           38.98N 85.90W
02/07/2019  M3.95 INCH       JACKSON            IN   MESONET

            MESONET STATION SERI3, 1 NNW SEYMOUR. STORM TOTAL

0510 PM     HEAVY RAIN       1 WSW LAKE SANTEE       39.40N 85.32W
02/07/2019  M3.68 INCH       DECATUR            IN   MESONET

            MESONET STATION E3061, 6 N NEWPOINT. STORM TOTAL

0515 PM     HEAVY RAIN       2 NNE HOMECROFT         39.69N 86.12W
02/07/2019  M3.24 INCH       MARION             IN   MESONET

            MESONET STATION E3369, 1 NNE HOMECROFT. STORM TOTAL

0510 PM     HEAVY RAIN       3 ESE SULLIVAN          39.08N 87.35W
02/07/2019  M3.12 INCH       SULLIVAN           IN   MESONET

            MESONET STATION SULI3, 3 ESE SULLIVAN. STORM TOTAL

0516 PM     HEAVY RAIN       1 W GREENCASTLE         39.64N 86.86W
02/07/2019  M3.05 INCH       PUTNAM             IN   MESONET

            MESONET STATION F3934, 1 W GREENCASTLE. STORM TOTAL

0515 PM     HEAVY RAIN       4 WSW COLUMBUS          39.19N 85.99W
02/07/2019  M3.03 INCH       BARTHOLOMEW        IN   MESONET

            MESONET STATION AU701, 4 WSW COLUMBUS. STORM TOTAL

0430 PM     HEAVY RAIN       1 SE SPENCER            39.28N 86.76W
02/07/2019  M3.01 INCH       OWEN               IN   MESONET

            MESONET STATION SPNI3, SPENCER. STORM TOTAL

&&
Local storm report, Feb 7, 5:30 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
530 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       1 ENE RUSHVILLE         39.62N 85.43W
02/07/2019  M3.44 INCH       RUSH               IN   TRAINED SPOTTER

            TWO DAY TOTAL RAINFALL.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:10 AM ESTDense Fog AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more6 hr
Feb 7, 9:11 AM ESTRiver Flood WarningINDOwen52 hr
Feb 7, 9:11 AM ESTRiver Flood WarningINDJohnson68 hr
Feb 7, 9:34 AM ESTSpecial Weather StatementINDJackson41 min
Feb 7, 9:50 AM ESTSpecial Weather StatementINDGreene40 min
Feb 7, 10:27 AM ESTAreal Flood WarningINDClay, Hancock, Hendricks, Johnson, Marion, Morgan and 6 more6 hr
Feb 7, 10:34 AM ESTAreal Flood WarningINDBartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more9 hr
Feb 7, 11:27 AM ESTSpecial Weather StatementINDBartholomew, Brown33 min
Feb 7, 11:36 AM ESTFlash Flood WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more4 hr
Feb 7, 11:48 AM ESTSevere Thunderstorm WarningINDDaviess, Knox27 min
Feb 7, 11:53 AM ESTTornado WarningINDKnox22 min
Feb 7, 12:17 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Martin28 min
Feb 7, 12:32 PM ESTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 3 more3 hr
Feb 7, 12:37 PM ESTTornado WarningINDGreene, Lawrence, Monroe23 min
Feb 7, 12:41 PM ESTFlash Flood WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more5 hr
Feb 7, 12:45 PM ESTSevere Thunderstorm WarningINDLawrence, Martin30 min
Feb 7, 12:52 PM ESTRiver Flood WarningINDPutnam24 hr
Feb 7, 12:52 PM ESTRiver Flood WarningINDDecatur36 hr
Feb 7, 12:52 PM ESTRiver Flood WarningINDHancock30 hr
Feb 7, 12:56 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Monroe34 min
Feb 7, 1:20 PM ESTFlash Flood WarningINDDelaware, Henry, Randolph4 hr
Feb 7, 1:34 PM ESTAreal Flood WarningINDBoone, Delaware, Hamilton, Hancock, Henry, Madison3 hr
Feb 7, 2:51 PM ESTRiver Flood WarningINDBartholomew21 hr
Feb 7, 2:51 PM ESTRiver Flood WarningINDBartholomew21 hr
Feb 7, 2:53 PM ESTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 28 more13 hr
Feb 7, 3:27 PM ESTFlash Flood WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more2 hr
Feb 7, 3:30 PM ESTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 3 more2 hr
Feb 7, 4:55 PM ESTAreal Flood WarningINDBoone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more36 hr
Feb 7, 4:59 PM ESTAreal Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Randolph36 hr
Feb 7, 5:02 PM ESTAreal Flood WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more36 hr
Feb 7, 5:20 PM ESTAreal Flood WarningINDBrown, Clay, Daviess, Greene, Johnson, Knox and 6 more36 hr
Feb 7, 5:35 PM ESTRiver Flood WarningINDDelaware, Randolph21 days
Feb 7, 6:11 PM ESTRiver Flood WarningINDMarion14 hr

Nearby

River Flood Warnings in Indiana, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.